International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 120 | Views: 186

Case Studies | Medicine Science | India | Volume 6 Issue 9, September 2017


Isoniazid Induced Unilateral Painless Gynaecomastia

J B. Sairam | N. Jeeva [7] | S. Prasanth [10]


Abstract: Gynaecomastia is a rare adverse drug reaction due to isoniazid therapy. Here we report a 21 year old male patient, a case of disseminated tuberculosis treated with ATT for 6 months, developed gynaecomastia two months after completion of ATT with Isoniazid (H), Rifampicin (R), Pyrazinamide (Z), Ethambutol (E).


Keywords: Tuberculosis, Isoniazid, gynecomastia


Edition: Volume 6 Issue 9, September 2017,


Pages: 646 - 647


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top